MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., TOMCAT SHAVER BLADE, F - SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG., TOMCAT SHAVER BLADE, F - SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375545000
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the inner tube tip of the device splitting during the procedure.All pieces were retrieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: the inner tube tip of the shaver split during routine meniscal resection.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be the blade comes in contact with a hard object causing damage to the teeth and hitting the housing edges.Excessive pressure, such as bending or prying, may cause the arthroscopic shaver blades to bend/break.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
PKG., TOMCAT SHAVER BLADE, F - SERIES - 4.0MM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10979884
Report Number0002936485-2020-00510
Device Sequence Number3699591
Product Code GFA
UDI-Device Identifier37613327061797
UDI-Public37613327061797
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375545000
Device Lot Number19170CE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2020
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1